A member asked:

I think i took an extra dose of my tamsulosin 0.4. first one was around 8pm this evening second one was around 12 midnight.

A doctor has provided 1 answer
Dr. Trajko Bojadzievski answered

Specializes in Endocrinology

Happens sometimes: Chances are you will be ok, but should take care to avoid double dosing at all costs. Reason: Tamsulosin tends to reduce blood pressure, and cause dizziness and gait instability ( especially when getting up from sitting or horizontal positions). Measure your blood pressure, and stand up/get up slowly; if you feel overtired, short of breath - contact a doctor. Take more fluids. Next dose at 8pm ok

Answered 6/9/2017

729 views

Thank

Related Questions

A member asked:

Cardura or flomax (tamsulosin) - which one is better?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question